# SDR UPS04841943

- Difficulty date: January 31, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57585421
- Condition: Cracked
- Location: Ac. Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  STATION 55 LBL 50 INTERCOSTAL IS CRACKED BELOW CEILING.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 5758542 AND SRM 51-1-20D.
